# SDR SWAA2022050496549

- Difficulty date: April 21, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727C+2. / [01] AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL21; BS 727C+2 TO BE ACCOMPLISHED ON TTG8Q00BZQ5P DUE TO REPLACEMENT OF FLOOR TO SIDEWALL SUPPORT FROM BS.727 TO BS.767.;[02] VERIFIED CORRECTIVE ACTION 1.
